Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2017 (2017), Article ID 9371391, 12 pages
https://doi.org/10.1155/2017/9371391
Research Article

The Statistical Properties of the -Deformed Dirac Oscillator in One and Two Dimensions

1Laboratoire de Physique Appliquée et Théorique, Université Larbi Tébessi, Tébessa, Algeria
2Physics Department, Shahrood University of Technology, Shahrood, Iran

Correspondence should be addressed to Abdelmalek Boumali; moc.liamg@kelamledba.ilamuob

Received 23 January 2017; Accepted 11 June 2017; Published 16 July 2017

Academic Editor: Edward Sarkisyan-Grinbaum

Copyright © 2017 Abdelmalek Boumali and Hassan Hassanabadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Abdelmalek Boumali and Hassan Hassanabadi, “The Statistical Properties of the -Deformed Dirac Oscillator in One and Two Dimensions,” Advances in High Energy Physics, vol. 2017, Article ID 9371391, 12 pages, 2017. doi:10.1155/2017/9371391